Taiwanese Journal of Mathematics

Classification of Ruled Surfaces with Pointwise 1-Type Gauss Map in Minkowski 3-Space

Miekyung Choi, Young Ho Kim, and Dae Won Yoon

Full-text: Open access

Abstract

We study the ruled surfaces in Minkowski 3-space with pointwise 1-type Gauss map. As a result, we introduce some new examples of the ruled surfaces with pointwise 1-type Gauss map in Minkowski 3-space.

Article information

Source
Taiwanese J. Math., Volume 15, Number 3 (2011), 1141-1161.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406291

Digital Object Identifier
doi:10.11650/twjm/1500406291

Mathematical Reviews number (MathSciNet)
MR2829903

Zentralblatt MATH identifier
1230.53020

Subjects
Primary: 53A35: Non-Euclidean differential geometry 53B30: Lorentz metrics, indefinite metrics

Keywords
ruled surface minimal surface null scroll Minkowski space pointwise 1-type Gauss map

Citation

Choi, Miekyung; Kim, Young Ho; Yoon, Dae Won. Classification of Ruled Surfaces with Pointwise 1-Type Gauss Map in Minkowski 3-Space. Taiwanese J. Math. 15 (2011), no. 3, 1141--1161. doi:10.11650/twjm/1500406291. https://projecteuclid.org/euclid.twjm/1500406291


Export citation

References

  • C. Baikoussis and D. E. Blair, On the Gauss map of ruled surfaces, Glasgow Math. J., 34 (1992), 355-359.
  • C. Baikoussis and L. Verstraelen, On the Gauss map of helicoidal surfaces, Rend. Sem. Mat. Messina Ser. II. 16 1993, pp. 31-42.
  • B.-Y. Chen, Total mean curvature and submanifolds of finite type, World Scientific Publ., New Jersey, 1984.
  • B.-Y. Chen, Finite type submanifolds and generalizations, University of Rome, 1985.
  • B.-Y. Chen, M. Choi and Y. H. Kim, Surfaces of revolution with pointwise 1-type Gauss map, J. Korean Math. Soc., 42 (2005), 447-455.
  • B.-Y. Chen and P. Piccinni, Submanifolds with finite type Gauss map, Bull. Austral. Math. Soc., 35 (1987), 161-186.
  • M. Choi and Y. H. Kim, Characterization of the helicoid as ruled surfaces with pointwise 1-type Gauss map, Bull. Korean Math. Soc., 38 (2001), 753-761.
  • M. Choi, D.-S. Kim and Y. H. Kim, Helicoidal surfaces with pointwise 1-type Gauss map, J. Korean Math. Soc., 46 (2009), 215-223.
  • M. Choi, Y. H. Kim, H. Liu and D. W. Yoon, Helicoidal surfaces and their Gauss map in Minkowski 3-space, Bull. Korean Math. Soc., to appear.
  • M. Choi, Y. H. Kim and D. W. Yoon, Classification of ruled surfaces with pointwise 1-type Gauss map, Taiwanese J. Math., to appear.
  • U. Dursun, Hypersurfaces with pointwise 1-type Gauss map, Taiwanese J. Math., 11 (2007), 1407-1416.
  • U-H. Ki, D.-S. Kim, Y. H. Kim and Y.-M. Roh, Surfaces of revolution with pointwise 1-type Gauss map in Minkowski 3-space, Taiwanese J. Math., 13 (2009), 317-338.
  • D.-S. Kim, Y. H. Kim and D. W. Yoon, Finite type ruled surfaces in Lorentz-Minkowski space, Taiwanese J. Math., 11 (2007), 1-13.
  • Y. H. Kim and D. W. Yoon, Ruled surfaces with pointwise 1-type Gauss map, J. Geom. Phys., 34 (2000), 191-205.
  • Y. H. Kim and D. W. Yoon, On the Gauss map of ruled surfaces in Minkowski space, Rocky Mountain J. Math., 35 (2005), 1555-1581.